# SDR QXEA2025060600238

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,603 hours, 13,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263601
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER SEAT TRACK AT FRAME 82 CORRODED. REMOVED CORROSION AND REWORK FOUND TO BE OUT OF LIMITS. SPLICED IN NEW SEAT TRACK SECTION  FOR SECTIONS FRAME 74-84 IAW E175 SRM 53-00-10 REPAIR 01.
